# SDR QXEA2023010300352

- Difficulty date: December 30, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 14,653 hours, 9,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99041D
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ILLUMINATION STRIP BETWEEN 12 AND 14 AB DAMAGED. REMOVED FROM SERVICE. REMOVED AND REPLACED ILLUMINATION STRIP BETWEEN 12 AND 14 AB, REF E175 AMM 33-50-21-000/400-801-A. NO FURTHER DEFECTS, OPS CHECK GOOD. RETURNED TO SERVICE.
